Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from psoriasis. Pus filled pimples on the leg. Stopped taking neotigisin. Is that the reason?

i suffer from psoriasisbut recently have been getting red pimples on my left leg just above the knee that get yellow puss in them. When i bathe & lance them they are still sore for days & seem to move a couple of millimetres & another one appears. I have changed nothing in my lifestyle apart from 2 months ago i stopped taking neotigisin for my psoriasis as it was having no effect. Any ideas??
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
PSORIASI HAS TO BE TREATED IT DOES NOT CRE ITSEL AS THIS INOLVE THE ORGANS IN DIFFERENT LESIONS AS YOU ARE GETTING NOW
PSORIASIS IS TREATED AS CHRONIC INFLAMATION OF SKIN BY COMMON FOODS WE TAKE DAILY
GET BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR MILK WHEAT CHANA POTATO RICE NUTS EGG AND ELIMIATE FOR TIME AND IT WILL CURE YOUR DISEASES
TILL YOU CAN CONTINUE TAB METHOTREXTATE 2.5 MG TWICE A WEEK
DOCYCYCLINE 100 MG BD FOR 7 DAYS AND OFF AND ON IF PUS PIMPLES APPEAR IN ANY PART
APPLY ANTIBIOTIC OINTMENT MIXED WITH ANTIALLERGIC FOR LOCAL APPLICATION
CAN ADD ANTIALLERGIC TAB FOR ITCH
Answered: Mon, 17 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor